Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been using Tretinoin 0.05% Cream for about 3 weeks now, and my goodness! It's the most painful topically acne medication I've ever taken. My skin is soooo sensitive now. Whenever I wash my face then pat it, it hurts. It pretty much hurts all the time. My skin is rough, well actually my forehead is, and it peels. I've used jojoba oil and/or moisturizer. And I'm such an idiot :redface: , I got my eyebrows waxed today and it hurts like hell :cry: .

Can you guys recommend some oil-free moisturizer that makes the sensitivity go away?

And how long does it take for the burning, peeling and roughness go away?

TIA!

Share this post


Link to post
Share on other sites

How much are you applying to your skin? More than a pea size? And how often are you applying it? If you're applying every single night, you could apply it every other day to kind of give your skin a break and give it a chance to work up to an every night regimen.

Share this post


Link to post
Share on other sites

I apply about a pea size. I've been applying it every night, but I didn't apply any last night. Yea I should have started to do it every other night instead of every night. Thanks for your response :D:D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×